# SDR DALA13004993272

- Difficulty date: January 25, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RIVETS REMOVED IAW N/R CARD 130-118 FOUND SHEAR TIE WITH CORROSION LOCATED AT FR 31 AND BTW STR 42R AND STR 41R.  REPLACED SHEAR TIE LOCATED AT FR 31 AND BETWEEN STR 42R AND STR 41R IAW SRM A320 51-72-11 AND DWG D53231712, D53230337;
